Days 59 & 60: (The Beginning of) A New Age

IMG_9100-0.PNG

Last night, I opened 8 Cymbalta capsules one at a time, dumping and dividing the tiny beads inside them so that I would be taking a little less each day, ending next Monday. The beads are about the size of the salt grains that come in packages with frozen soft pretzels. We did this a year ago too, and it is a huge pain. I carefully re-filled the capsules and put them in my labeled pill containers.

Filtered close-up of Part II, Symptoms:

IMG_9105.JPG

Except, two of those were labeled Sunday, each with an identical looking blue and green Cymbalta capsule. And I was probably cognitively impaired a bit from the 3 day drop from 60 – 30 mg. So yeah, I took that capsule containing 50 beads, when the one I was supposed to take contained 168. Down from yesterday but not THAT far down. Within a few hours I couldn’t even sit up in bed because my vision kept fading to black; the tinnitus was so bad I couldn’t hear the girls if they called. I had no idea why it had gotten so bad so fast, and j had to leave for work. AND I had to take X to work on her Girl Scout Troop’s service project.

I contacted a mom we’ve known for years; her daughter is in the troop and one of X’s best friends. She immediately agreed to pick X up. That was when I saw the right weekly pill container on the counter and realized what I had done. At least it made sense, and I immediately swallowed today’s capsule, hoping the difference would be absorbed into my unhappy brain sooner rather than later. After the girls delivered flyers about Scouting For Food, the family took X with them to Dairy Queen and even brought something to Zo when they dropped X off at my parents.’ I am very glad to still be living in my hometown with such nice people right now…

IMG_9101.PNG

Advertisements

5 thoughts on “Days 59 & 60: (The Beginning of) A New Age

    • Oh it doesn’t. I would never put myself through this otherwise. Honestly I’m not sure it ever worked, and I had bad side effects, and after I switched to it my headaches got worse worse and worse. I was able to drop to 30 mg last year. When I was very depressed recently I went back up to 60 and my headaches just *exploded.* Not a coincidence. So now I am going back to Zoloft which did work with few side effects – I had just thought Cymbalta might help my pain. It did not. I think some of this is explained in previous entries, but med stuff is so confusing when you’re not the one going through it! I might not have been clear enough.

      • You probably were clear. I have only been skimming the posts in my reader the past week or so as I’ve been struggling terribly with my own health. But this post caught my attention and I was concerned. I’ll take a look at the other posts when I can and be praying for you in the meantime. Feel better! I know acclimation to meds and dealing with chronic pain can really, really suck! Take care!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s